Contact: +91-9711224068
International Journal of Applied Research
  • Multidisciplinary Journal
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

ISSN Print: 2394-7500, ISSN Online: 2394-5869, CODEN: IJARPF

Impact Factor: RJIF 5.2

International Journal of Applied Research

Vol. 1, Issue 4, Part E (2015)

On the non-homogeneous biquadratic equation with four unknowns (x+y+z)xyz= w2+2z2

Author(s)
S. Vidhyalakshmi, M. A. Gopalan, K. Lakshmi
Abstract
The binary quadratic equation (x+y+z)xyz= w2+2z2 is studied for its non-trivial integral solutions. The recurrence relations satisfied by the solutions x and y are given. A few interesting properties among the solutions are presented.
Pages: 251-253  |  669 Views  13 Downloads
How to cite this article:
S. Vidhyalakshmi, M. A. Gopalan, K. Lakshmi. On the non-homogeneous biquadratic equation with four unknowns (x+y+z)xyz= w2+2z2. International Journal of Applied Research. 2015; 1(4): 251-253.
Call for book chapter
International Journal of Applied Research